# SDR MEX2004055

- Difficulty date: February 12, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Switch
- Part number: 1163P0041
- Condition: Failed
- Location: Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 944 - MEX-CUN - AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT VER AS A CONSEQUENCE DURING FLIGHT, THE RIGHT OIL STRAINER CLOGGING LIGHT TURNED ON.  NO METALLIC BURRS WERE DETECTED DURING MAIN FILTER.  LP5 AND LP6 OIL RESTRICTORS WERE CLEANED WITH AIR BUT FAILURE CONTINUED DURING ENGINES RUNNING TEST.  ELECTRICAL CONNECTOR ON THE OIL FILTER TRANSMITTER WAS DISCONNECTED AND FAIL WAS DEFERRED IAW MEL 79-5 CAT B.  AT CUN, THE SWITCH WAS REPLACED AND OIL FILTER WAS CHECKED AND BLOW WITH AIR IAW MM 79-30-00.  DURING OVERNIGHT SERVICE, OIL MAIN FILTER WAS REPLACED AN ALL THE SYSTEM WAS CHECKED AND CLEANED, ALL CORRECT.  (M)
